# SDR VTZA97108

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Condition: Adjusted
- Location: Lt Egt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 941 - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD ONLY MAKE 89 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LT EGT COMPENSATOR RESISTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
